Bartle--Dunford--Schwartz Integral versus Bochner, Pettis and Dunford Integrals
Journal of convex analysis, Tome 20 (2013) no. 2, pp. 339-353
Cet article a éte moissonné depuis la source Heldermann Verlag
We study some relationships between the Bartle-Dunford-Schwartz integral of a scalar valued function f , with respect to a vector measure m , and the Dunford, Pettis or Bochner integrals of its (vector valued) distribution function mf . The Dunford (or Pettis) integrability of mf is strongly related to the weak integrability (or the integrability) of f in the sense of Bartle-Dunford-Schwartz. In the case of the Bochner integrability of mf , a new function space appears. It is defined through the Choquet integrability of f with respect to the semivariation ||m|| of the measure m . We also study this space and present its main properties.
Classification :
46G10, 28B05, 46E30, 28B15
Mots-clés : Bartle-Dunford-Schwartz integral, Dunford integral, Pettis integral, Bochner integral, Choquet integral, vector measures
Mots-clés : Bartle-Dunford-Schwartz integral, Dunford integral, Pettis integral, Bochner integral, Choquet integral, vector measures
@article{JCA_2013_20_2_JCA_2013_20_2_a2,
author = {A. Fern\'andez and F. Mayoral and F. Naranjo},
title = {Bartle--Dunford--Schwartz {Integral} versus {Bochner,} {Pettis} and {Dunford} {Integrals}},
journal = {Journal of convex analysis},
pages = {339--353},
year = {2013},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a2/}
}
TY - JOUR AU - A. Fernández AU - F. Mayoral AU - F. Naranjo TI - Bartle--Dunford--Schwartz Integral versus Bochner, Pettis and Dunford Integrals JO - Journal of convex analysis PY - 2013 SP - 339 EP - 353 VL - 20 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a2/ ID - JCA_2013_20_2_JCA_2013_20_2_a2 ER -
%0 Journal Article %A A. Fernández %A F. Mayoral %A F. Naranjo %T Bartle--Dunford--Schwartz Integral versus Bochner, Pettis and Dunford Integrals %J Journal of convex analysis %D 2013 %P 339-353 %V 20 %N 2 %U http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a2/ %F JCA_2013_20_2_JCA_2013_20_2_a2
A. Fernández; F. Mayoral; F. Naranjo. Bartle--Dunford--Schwartz Integral versus Bochner, Pettis and Dunford Integrals. Journal of convex analysis, Tome 20 (2013) no. 2, pp. 339-353. http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a2/